# SDR 95ZZZX3460

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67DF
- Make and model: Grumav G21A
- Aircraft serial: 1059
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 9603L
- Condition: Worn
- Location: Rt Mlg
- Component: 126281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPRESSURIZATION OF THE RIGHT MLG SHOCK STRUT FOR SERVICE, EXCESSIVE FREEPLAY WAS NOTED AT THE UPPER AND LOWER DRAG LINK BUSHINGS.  WITH THE STRUT PRESSURIZED, THIS CONDITION WAS IMPOSSIBLE TO DETECT.  REPLACEMENT OF THE BUSHINGS WAS ALL THAT WAS REQUIRED TO RETURN THE AIRCRAFT TO SERVICE.  THE LEFT SIDE WAS UNAFFECTED.  PERIODIC DEFLATION OF THE STRUTS AND CAREFUL INSPECTION OF ATTACH HARDWARE WILL PREVENT FUTURE OCCURRENCES.
